# SDR SWIA971638

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Buss
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BUSS OFF LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO PDX.  REPLACED BACK UP BATTERY IAW MM CHP 24.  OPS CHECK GOOD.  SN ON 10023, SN OFF 8772.
